# SDR 2009FA0000894

- Difficulty date: July 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Aircraft: N4140W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843228
- Engine: Lyc O360*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: FRST120OCA
- Part serial: 562391
- Condition: Separated
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON FINAL, PILOT LOST OIL AND ENGINE WENT TO ROUGH RUNNING.  ONCE LANDED, POPPED COWLING AND FOUND HEAD SEPARATED FROM BARREL. (K)
